MathSciNet Relay Station
MathSciNet bibliographic data
MR1278244 (95d:82050) 82C40 (35Q99 45K05 76P05)
Lions, P.-L. On Boltzmann and Landau equations. Philos. Trans. Roy. Soc. London Ser. A 346 (1994), no. 1679, 191–204.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement